# SDR AALA201804119025

- Difficulty date: April 7, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 80,630 hours, 11,843 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Condition: Defective
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. SLIDE FITTING HEATING CONTROL UNITS 3DH, 15DH AND 21DH DIDN'T PASS TEST. REPLACE ESCAPE SLIDE FITTING ASSEMBLY TO 5DH, 17DH, AND 26DH IN PASSENGER CABIN. THIS SDR IS FOR THE 26DH UNIT. (SEE CONTROL #AALA201804109026 AND #AALA201804119024)
